Volume 10, issue 3 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Dense embeddings of surface groups

Emmanuel Breuillard, Tsachik Gelander, Juan Souto and Peter Storm

Geometry & Topology 10 (2006) 1373–1389
Bibliography
1 M Abert, Y Glasner, Generic groups acting on a regular tree, preprint
2 G Baumslag, On generalised free products, Math. Z. 78 (1962) 423 MR0140562
3 E Breuillard, T Gelander, A topological Tits alternative, to appear in Annals of Math.
4 E Breuillard, T Gelander, On dense free subgroups of Lie groups, J. Algebra 261 (2003) 448 MR1966638
5 Y de Cornulier, A Mann, Some residually finite groups satisfying laws, to appear in the proceedings of the conference “Asymptotic and Probabilistic Methods in Geometric Group Theory”, Geneva (2005)
6 D B A Epstein, Almost all subgroups of a Lie group are free, J. Algebra 19 (1971) 261 MR0281776
7 T Gelander, Y Glasner, Countable primitive groups, to appear in Geom. Funct. Anal.
8 T Gelander, A Zuk, Dependence of Kazhdan constants on generating subsets, Israel J. Math. 129 (2002) 93 MR1910934
9 V Kaloshin, The existential Hilbert 16–th problem and an estimate for cyclicity of elementary polycycles, Invent. Math. 151 (2003) 451 MR1961336
10 A Lubotzky, B Weiss, Groups and expanders, from: "Expanding graphs (Princeton, NJ, 1992)", DIMACS Ser. Discrete Math. Theoret. Comput. Sci. 10, Amer. Math. Soc. (1993) 95 MR1235570
11 G A Margulis, Some remarks on invariant means, Monatsh. Math. 90 (1980) 233 MR596890
12 D Montgomery, L Zippin, Topological transformation groups, Interscience Publishers, New York-London (1955) MR0073104
13 Z Sela, Diophantine geometry over groups I: Makanin–Razborov diagrams, Publ. Math. Inst. Hautes Études Sci. (2001) 31 MR1863735
14 D Sullivan, For $n\gt 3$ there is only one finitely additive rotationally invariant measure on the $n$–sphere defined on all Lebesgue measurable subsets, Bull. Amer. Math. Soc. $($N.S.$)$ 4 (1981) 121 MR590825
15 J Tits, Free subgroups in linear groups, J. Algebra 20 (1972) 250 MR0286898